The Stacks project

Bibliography entry abramovich-vistoli

author
Abramovich, Dan and Vistoli, Angelo
title
Compactifying the space of stable maps
year
2002
journal
Journal of the American Mathematical Society
volume
15
number
1
pages
27–75
arXiv
math/9908167

@ARTICLE{abramovich-vistoli,
    AUTHOR = "Abramovich, Dan and Vistoli, Angelo",
    TITLE = "Compactifying the space of stable maps",
    SHORTJOURNAL = "J. Amer. Math. Soc.",
    JOURNAL = "Journal of the American Mathematical Society",
    VOLUME = "15",
    YEAR = "2002",
    NUMBER = "1",
    PAGES = "27--75",
    EPRINT = "math/9908167",
    EPRINTTYPE = "arXiv"
}

      

This item is referenced in 3 tags:

  • in Subsection 109.5.4: Quotient stacks
  • in Subsection 109.5.8: Stacky curves
  • in Subsection 109.5.11: Theorem on formal functions and Grothendieck's Existence Theorem, which cites A.1.1 of abramovich-vistoli